# SDR HEEA087503

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,733 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: PHI407111
- Condition: Leaking
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL SEEPING FROM TRANSMISSION INPUT SEAL. REPLACED.
